# SDR IPXA2018082933337

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 32,554 hours, 18,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  PRIOR TO TAXI,  AN EICAS MESSAGE FOR THE EMERGENCY LIGHTS,  UNARMED THE LIGHTS ON OVERHEAD PANEL. PERFORMED AN ADJUSTMENT AND TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00.  NO DEFECTS NOTED.
